# SDR MALA090076

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED  DENTS AND PUNCTURES IN BELLY PANEL 193AL.  REPAIRED IAW S51031.
